# SDR ASMF200506009

- Difficulty date: June 6, 2005
- Submitted: June 10, 2005
- Operation: Air carrier
- Aircraft: N997AM
- Make and model: Boeing 737-76N
- Aircraft serial: 30283
- Aircraft time: 9,676 hours, 6,762 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Heater
- Condition: Failed
- Location: Pitot
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM AS CONSEQUENCE OF AUXILIARY PITOT DID NOT GET HOT FRM 303 060 00.  THE REPORT WAS DEFERRED BY MEL 30-5.  MAINTENANCE PROCEDURE WAS PERFORMED IAW FIM 30-31 TASK PAGE 801.  DEFERRED REPORT WAS CLOSED.
